# SDR 20010416CW002

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N12TL
- Make and model: Cessna TU206G
- Aircraft serial: U20606464
- Engine: Cont TSIO520*
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 206 SEAPLANE RUDDER ASSEMBLY IS PRONE TO DAMAGE AFT OF PN 12310661,  DOUBLER AT THE BOTTOM OF THE RUDDER.  DAMAGE OF THIS NATURE IS EVIDENT BY A KINK AT THE BOTTOM OF THE RUDDER ON BOTH SIDES.  THIS DAMAGE IS CAUSED BY THE WIND WHEN A RUDDER LOCK IS NOT USED.  IF RUDDER IS INSTALLED, A RUDDER LOCK SHOULD BE USED WHENEVER AIRCRAFT IS STORED OUTSIDE.  ALSO, THIS AREA SHOULD BE CHECKED DURING PREFLIGHT.
